# SDR UPS99828737

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING EMER LIGHT BATTERY TEST ALL EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REMOVED AND REPLACED EMER BATTERY PACK PER MM 33-50-01, OPS CKS GOOD.
